# SDR V0DR200500001

- Difficulty date: August 4, 2005
- Submitted: August 12, 2005
- Operation: Air carrier
- Aircraft: N94GL
- Make and model: Beech 1900D
- Aircraft serial: UE94
- Aircraft time: 25,882 hours
- Propeller: Hartzl HCE4A3A
- System (JASC): 6111 · Propeller Blade Section
- Part: Bearing Race
- Condition: Broken
- Location: Propeller Assy
- Part time: 3,804 hours
- Component: Propeller Assy, Hartzl
- Component part number: HCE4A3J
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DISASSEMBLY FOR OVERHAUL, FOUND NR 2 AND NR 3 BLADE BEARING RACES CRACKED AND BROKEN.  HUB SIDE RACES (P/N) D-7745-A (S/NS) A059 & A075. BLADE SIDE RACES (P/N) D-7745-B (S/NS) A417 & A453.
